# SDR CALA0400019

- Difficulty date: January 12, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N819NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49479
- Aircraft time: 51,333 hours, 24,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FASTENER HOLE ELONGATED IN MID CARGO DOOR THRESHOLD ZEE BEAM.  THE FASTENER HOLE WAS REPAIRED IAW ECRA 5311-01182.
